# SDR UPS03441338

- Difficulty date: October 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT EMERGENCY LIGHT AT L1 DOOR INOP.  PERFORMED OPS CHECK IAW MM 33-51-00, OPS CHECK NORMAL.
